# SDR DXTA2019061402501

- Difficulty date: June 14, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 10,496 hours, 7,087 cycles
- Engine: Pwc PW306C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 318575601
- Part serial: GF000384
- Condition: Abnormal
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 43000 WE WERE CLEARED TO DECENT TO 35000. AS WE REDUCED THRUST LEVERS TO IDLE, FELT A RUMBLE, CYAN RIGHT ENGINE SHUTDOWN CAS MESSAGE. RIGHT ENGINE SHUTDOWN FOR A SPLIT SECOND AND RE-LIT IMMEDIATELY. REST OF FLIGHT INTO KMDW NORMAL.// SIGNOFF//PERFORMED DOWNLOAD OF RH ENGINE & SUBMITTED .BRC FILE TO PWC REPRESENTATIVES FOR REVIEW. PERFORMED BORESCOPE INSPECTION OF THE COMPRESSOR SECTION ON THE RH ENGINE & SUBMITTED PHOTOS TO PWC REPS FOR REVIEW. ALL MAINTENANCE ACCOMPLISHED IAW PWC-306CI 77-40-01 & 72-00-00. PER PWC REPS, BORESCOPE PHOTOS REVEALED NO VISIBLE DAMAGE & DOWNLAOD INDICATED THE ENGINE NEVER COMPLETELY FLAMED OUT, BUT DID EXPERIENCE A COMPRESSOR SURGE. PWC REPS, RECOMMENED REPLACINQ 4 EACH BOVS ON RH ENQINE.REPLACEMENT. REMOVED P2.8 UPPER COMPRESSOR BLEED VALVE (PN: 3185756-01; SN: GF000444) & PQ..8 LOWER COMPRESSOR BLEED VALVE (PN: 31B5756-01; SN: GF000721) FROM RH ENGINE. REMOVED P2.5 LEFT SIDE COMPRESSOR BLEED VALVE (PN: 31B5759-01; SN: GF000384) & P2.5 RIGHT SIDE COMPRESSOR BLEED VALVE (PN: 3185759-01; SN: AHX006236) FROM RH ENGIN:E. ALL MAINTENANCE ACCOMPLISHED IAW CE-680 AMM 36-10-00 & PWCI306C EMM 72-70-01 & 75-30-01.REMOVED RH ENGINE P2.8 UPPER COMPRESSOR BLEED VAL~E (PN:31B5756-01; SN: GF000444) DUE TO COMPRESSOR SURGE. INSTALLED OVERHAULED COMPRESSOR BLEED VALVE (PN:31B5756-01; SN: AHX016234) IN P2.8 UPPER POSITION ON RHENGINE. REMOVED RH ENGINE P2.8 LOWER COMPRESSOR BLEED VALVE (PN: 31B5756-01; SN: GF000721) DUE TO COMPRESSER SURGE. INSTALLED OVERHAULED COMPRESSOR BLEED VALVE (PN: 31B5756-01; SN: AHX004735) IN P2.8 LOWER POSITION ON ENGINE. REMOVED RH ENGINE P2.5 LEFT SIDE COMPRESSOR BLEED VALVE (PN: 31B5759-01; SN: GF000384) DUE TO COMPRESSQR SURGE. INSTALLED OVERHAULED COMPRESSOR BLEED VALVE (PN:31B5759-01; SN: AHX001295) IN P2.5 LEFT SIDE POSITION ON RH ENGINE. REMOVED RH ENGINE P2.5 RIGHT SIDE COMPRESSOR BLEED VALVE (PN: 3185759-01; SN: AHX006236) DUE TO COMPRESSOR SURGE. INSTALLED OVERHAULED COMPRESSOR BLEED VALVE (PN:31B575
